# SDR CA081010005

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 15,286 hours
- Engine: Pwa PT6A27
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: VALTBS112091
- Condition: Corroded
- Location: Wing/Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION A AME FOUND THE WING GEAR/STRUT ATTACH FITTING TO BE CORRODED (LEVEL 3).
